Formes harmoniques L 2 sur les variétés asymptotiquement hyperboliques complexes
Séminaire de théorie spectrale et géométrie, Volume 21 (2002-2003), p. 55-59
@article{TSG_2002-2003__21__55_0,
     author = {Yeganefar, Nader},
     title = {Formes harmoniques $L^2$ sur les vari\'et\'es asymptotiquement hyperboliques complexes},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {21},
     year = {2002-2003},
     pages = {55-59},
     zbl = {1062.58025},
     mrnumber = {2052824},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_2002-2003__21__55_0}
}
Yeganefar, Nader. Formes harmoniques $L^2$ sur les variétés asymptotiquement hyperboliques complexes. Séminaire de théorie spectrale et géométrie, Volume 21 (2002-2003) pp. 55-59. http://www.numdam.org/item/TSG_2002-2003__21__55_0/

[A] N. Anghel, An abstract index theorem on non-compact Riemannian manifolds, Houston J. Math., 19-2 ( 1993), 223-237. | MR 1225459 | Zbl 0790.58040

[APS] M.F. Atiyah, V.K. Patodi, I.M. Singer, Spectral asymmetry and Riemannian geometry. I., Math. Proc. Camb. Philos. Soc. 77 ( 1975), 43-69. | MR 397797 | Zbl 0297.58008

[BB] W. Ballmann, J. Brüning, On the spectral theory of manifolds with cusps, J. Math. Pures Appl., 80-6 ( 2001), 593-625. | MR 1842292 | Zbl 1049.58026

[BH] O. Biquard, M. Herzlich, A Burns-Epstein invariant for ACHE 4-manifolds, math.DG/0111218 A ( 2002). | Zbl 1074.53037

[C] G. Carron, L2 -cohomology of manifolds with flat ends, prépublication ( 2001). | Zbl 1103.58010

[DX] H. Donnelly, F. Xavier, On the differential form spectrum of negatively curved riemannian manifolds, Amer. J. Math., 106 ( 1984), 169-185. | MR 729759 | Zbl 0547.58034

[EF] J.F. Escobar, A. Freire, The differential form spectrum of manifolds of positive curvature, Duke Math. J., 69-2 ( 1993), 1-42. | MR 1201689 | Zbl 0791.53046

[L] J. Lott, The zero-in-the-spectrum question, Enseign. Math., II Sér. 42-3 & 4 ( 1996), 341-376. | MR 1426443 | Zbl 0874.58086

[M] R. Mazzeo, The Hodge cohomology of a conformally compact metric, J. Differential Geom., 28-2 ( 1988),309-339. | MR 961517 | Zbl 0656.53042

[MP] R. Mazzeo, R.S. Phillips, Hodge theory on hyperbolic manifolds, Duke Math. J., 60-2 ( 1990), 509-559. | MR 1047764 | Zbl 0712.58006

[Y] N. Yeganefar, Sur la L2 -cohomologie des variétés à courbure négative, prépublication ( 2002).

[Z] S. Zucker, L2 Cohomology of Warped Products and Arithmetic Groups, Inventiones Math., 70 ( 1982), 169-218. | MR 684171 | Zbl 0508.20020